# SDR CA081204007

- Difficulty date: December 2, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 12,793 hours
- Engine: Ge CF343A1
- System (JASC): 3234 · Landing Gear Selector
- Part: Shaft
- Condition: Worn
- Location: Mlg Handle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MX OPERATION OF THE LANDING GEAR MANUAL RELEASE HANDLE IT STUCK IN THE RELEASE POSITION.  MX TROUBLESHOOTING FOUND THE RELEASE HANDLE SHAFT BINDING DUE TO INTERNAL WEAR AND SLIGHTLY BENT.  RELEASE HANDLE ASSY WAS REPLACED IAW AMM 32-34-01.  ACF TT 14745 HOURS, 123110 CYCLES.
